# SDR A6WA200940393

- Difficulty date: July 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD WEB AT 202.75, LBL 23.71, WL 69.79 IS CRACKED.  FWD PRESSURE BULKHEAD WEB AT FS 202.75, LBL 23.71, WL 69.79 REPAIRED IAW REO 601R-53-11-563.  (K)
